# SDR SWAA2022012462661

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 48,954 hours, 24,715 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR ASSIST HANDLE BROKEN ; / [01] REMOVED AND REPLACED HANDLE PER AMM 52-41-00
